Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: Feel some bad side effects ? Anafranil  (Read 126 times)

0 Members and 1 Guest are viewing this topic.

Offline Hekopeko2013

  • Newbie
  • *
  • Posts: 11
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Feel some bad side effects ? Anafranil
« on: May 22, 2014, 12:20:43 PM »
Hi , feeling much depressed this last. Few days . I used to take anafranil few times on different periods in last 9 years but never exceed dose one 25 mg every day after lunch , i was okay till last month i had some ocd thoughts about hiv and viruses infection and lead to anxiety and doctor told me to take anafranil again for first 3 days one 25 mg and then increase to 2 times a day and the after 3 days again 3 times , but after i took 2 times 25 mg felt horrible anxiety and panic attacks and bad thoughts , then doctor ask me to just take one 25 mg everyday for while , every day since i start anafranil im having panic attack and severe anxiety , tight chest and tight throught and specially this last 5 days and im taking xanax .25 when have this attack and anxiety .... Im afraid of xanax because people say this sedatives is bad and addictive , but the only thing rest my muscles and relieve my tension and nick and throat spasms and tighteness is xanax , what a magic thing . Im taking anafranil every day just one 25 mg and its now 4 weeks since i strated my anafranil again and feel restless from this attack , but sometimes i feel fine but this anxiety attack bothering me and ruin my life and make me shy when people see me anxious and cant breath well and sweating , horrible feeling , feeling i will die when have this throat tight and chest
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 680
  • Country: us
  • Rec's: 20
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Feel some bad side effects ? Anafranil
« Reply #1 on: May 22, 2014, 04:19:17 PM »
Hello Heko...

Anafranil (Clomipramine), is a tricyclic antidepressant.  It is a highly selective inhibitor of serotonin reuptake.  This causes an increase in serotonin levels as soon as therapy is started, and this often leads to side effects such as a temporary increase in anxiety and/or even panic attacks.  25 mg is considered a sub-therapeutic dose of Anafranil.  The average supporting dose is 100 to a maximum of 250 mg.  I doubt very much that 25 mg is doing anything for you after 4 weeks of therapy.

I would suggest that you speak to your doctor about increasing your dosage.  You might also consider seeing a psychiatrist as they are the experts in anti-depressive drug therapy.

The very best to you, Heko!...  Chuck :grinning-smiley-003:
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3780
  • Country: au
  • Rec's: 88
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Feel some bad side effects ? Anafranil
« Reply #2 on: May 22, 2014, 05:27:56 PM »
then doctor ask me to just take one 25 mg everyday for while , every day since i start anafranil im having panic attack and severe anxiety , tight chest and tight throught

As Chuck has said, 25mg is usually a sub therapeutic dose so it is unlikely to control your anxiety. You will probably need to take at least 75mg and most need 100-150mg. When antidepressant doses are increased there can be an increase in anxiety too for a while. Unfortunately, there is no way of preventing this, but it can be minimized by upping the dose by small increments. Instead of increasing it by the full 25mg, try going up by only half a tablet (if you have 25mg capsules then don't cut them, but ask for a prescription for 10mg tablets to use as the half dose) every week.

Xanax isn't addictive, but you will probably become dependent if you take it daily for more than a month or two just as you will become dependent on the Anafranil. In both cases you will need to wean off them over some weeks instead of stopping abruptly.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline stevo1111

  • Full Member
  • ***
  • Posts: 224
  • Rec's: 7
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Feel some bad side effects ? Anafranil
« Reply #3 on: May 25, 2014, 09:23:45 PM »
At 75mg, most of the negative side effects seems to be overpowered by the anxiety relief. Hope you're sticking with it and are seeing some improvements.
Bookmark and Share

Tags: Anafranil 
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
908 Views
Last post March 25, 2011, 09:17:39 AM
by blue_way2002
8 Replies
3388 Views
Last post October 06, 2011, 06:35:17 AM
by Nicos
4 Replies
378 Views
Last post November 27, 2012, 07:54:16 PM
by EclecticJoe
3 Replies
177 Views
Last post May 13, 2013, 10:11:10 AM
by sandy_reese07
5 Replies
185 Views
Last post November 23, 2013, 08:50:17 PM
by seychelles311
5 Replies
244 Views
Last post February 07, 2014, 12:25:59 AM
by Rose128

anything